Non-linear dynamics of inflation in high inflation economies

Byers, D and Peel, D (2000) Non-linear dynamics of inflation in high inflation economies. Manchester School, 68 (3). pp. 23-37. ISSN 1463-6786

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Manchester School
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2000/2002
Subjects:
ID Code:
44200
Deposited By:
Deposited On:
11 Jul 2011 18:11
Refereed?:
No
Published?:
Published
Last Modified:
01 Jan 2020 07:25